Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 39171, 12 pages
http://dx.doi.org/10.1155/2007/39171
Research Article

Monotonicity of Harnack Inequality for Positive Invariant Harmonic Functions

1Department of Mathematical Sciences, Indiana University-Purdue University Fort Wayne, Fort Wayne 46805-1499, IN, USA
2School of Mathematics and Informatics, Jiangxi Normal University, Nanchang 330027, China
3Department of Statistics, University of Chicago, Chicago 60637, IL, USA

Received 13 February 2007; Revised 16 June 2007; Accepted 17 October 2007

Copyright © 2007 Yifei Pan and Mei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yifei Pan and Mei Wang, “Monotonicity of Harnack Inequality for Positive Invariant Harmonic Functions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, Article ID 39171, 12 pages, 2007. https://doi.org/10.1155/2007/39171.